Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Accutane Day 5

It is near the end of Day 5, and I definitely started to notice the dry skin side effect today. I woke up with my face a little flakey, and I used my Neutrogena moisturizer before I put on my makeup. Needless to say, my makeup looked terrible. It attached to the clumps of dead skin/flakes and looked patchy and gross. I also had to keep applying Carmex because my lips would start to get dry.

When I first woke up my head was aching and it felt like I had a slight ringing in my ears. I know this can be signs of pseudotumor cerebri, which made me really paranoid. It got better after I had been awake for a while though. I'm not sure if this is because I just started accutane or if it is actually something to worry about.

The drowsiness continued, although not as bad as yesterday. I also had a tiny spot of peeling skin underneath my finger. I also ordered more Carmex today and Cerave moisturizing cream, since I need a moisturizer for night that is thick enough to help my skin.

Until next time :)

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now